# SDR CALA0000127

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14839
- Make and model: Doug DC-9-82
- Aircraft serial: 49635
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Pad
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID CARGO DOOR FORWARD STOP PADS ON FRAME CHAFED.  REPAIR DOUBLERS WERE INSTALLED IAW SRM 52-03, FIGURE 8, 51-10-03, AND EA 9-5233-A0988.
